DocumentCode
900160
Title
Electromagnetic wave propagation in a dielectric medium space-time modulated by a nonlinear pump wave
Author
Rama Rao, B.
Volume
56
Issue
9
fYear
1968
Firstpage
1630
Lastpage
1631
Abstract
A dispersion relation involving all space-time harmonics has been obtained for electromagnetic wave propagation in an infinite dielectric medium whose permittivity is modulated by a high-intensity pump wave containing two harmonics. A solution for the modal amplitudes has been obtained in the form of continued fractions and the convergence criterion has been postulated.
Keywords
Dielectrics; Difference equations; Electromagnetic propagation; Electromagnetic scattering; NASA; Performance evaluation; Physics; Plasma waves; Space exploration; Systems engineering and theory;
fLanguage
English
Journal_Title
Proceedings of the IEEE
Publisher
ieee
ISSN
0018-9219
Type
jour
DOI
10.1109/PROC.1968.6687
Filename
1448617
Link To Document